# SDR UPS05845239

- Difficulty date: August 13, 2005
- Submitted: August 22, 2005
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- Aircraft time: 68,230 hours, 28,358 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Corroded
- Location: Fs -67 To -52
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT SUBFLOOR FINGER DOUBLER HAS SHEARED HEAD FASTENERS AND POSSIBLE CORROSION UNDER DOUBLER AT FS -67 TO -52 LBL24.  REMOVED AND REPLACED FINGER DOUBLER IAW SRM DWG 5612298 AND SRM 51-1-21 AND 51-1-20D.
